The effects of chemo after treatment (stage 3 testicular cancer)

1 Posts | Page(s): 1 

The effects of chemo after treatment (stage 3 testicular cancer)

by Oddball on Thu Jul 13, 2017 07:27 AM

Quote | Reply
I was diagnosed with stage 3 testicular cancer in 2015 and was curious as to how others have noticed changes after treatment. It's been 2 years and I feel like my hair is noticeable thinner. I developed eczema on my scalp, inner ears, eye brows and upper lip. I felt like it was just my skin reacting against my hair growing back or dandruff. I feel like I have short term memory loss as well. At first it was kind of funny, but I have trouble sometimes remembering where I parked my car or someone's name after meeting them or simple instructions. Also my stamina is all over the place. Some days I'm fine playing a few full court games of basketball and others I can barely finish one. I'm re reading this and I sound pretty crazy. I'm just curious if there is anyone else out there that is experiencing any of this or something completely different. Thank you for your time.
1 Posts | Page(s): 1 
Subscribe to this message board discussion

Latest Messages

View More

We care about your feedback. Let us know how we can improve your CancerCompass experience.